# SDR SWAA011131

- Difficulty date: April 13, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 7,830 hours, 4,758 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK (SWA SI 11038-55), FOUND RT ELEVATOR TAB BUSHING WORN AT NR 4 HINGE POINT. R&R BUSHING PER D&M ENTERPRISES SSR #015.
